# SDR AALA2019100199031

- Difficulty date: September 27, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 48,939 hours, 31,722 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR DOOR FORWARD FITTING CRACKED. REPLACED MAIN LANDING GEAR DOOR PER AMM 32-12-11.
